# SDR FDEA201105181940

- Difficulty date: May 18, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510303
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, RT LWR TORQUE BOX INBD WEB IS CRACKED AT LIGHTING HOLE AT BS 1223, 7 INCHES. CUT OUT DAMAGED AREA IAW SRM REV 103 51-40-2. FABRICATED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1. INSTALLED DOUBLER IAW SRM 51-30-2.
